# SDR ABXA060176

- Difficulty date: April 24, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- Aircraft time: 59,724 hours, 47,169 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WAS CRACKED AT MAIN ENTRY DOOR STOP ON AFT SIDE OF DOOR CUTOUT FORTH FROM TOP.  REPAIRED FUSELAGE SKIN IAW DC9 SRM.
